# SDR HEEA968660

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: AB205050403031
- Condition: Damaged
- Location: Gear Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS IN AREA OF CROSSTUBE NOT PERMITTED AS PER BHT412-CR&O.
